# SDR CALA9900464

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591218835
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - LEFT INNER ATTACH ANGLE CRACKED 1 INCH, DORSAL FIN.  REMOVED AND REPLACED ANGLE PER SRM 51-30-2.  (M)
